The complex scaling method for scattering by strictly convex obstacles

Johannes Sjöstrand Centre de Mathématiques, Ecole Polytechnique Maciej Zworski Department of Mathematics, The Johns Hopkins University

TBD mathscidoc:1701.332831

Arkiv for Matematik, 33, (1), 135-172, 1993.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:45 uploaded by arkivadmin ] [ 234 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{johannes1993the,
  title={The complex scaling method for scattering by strictly convex obstacles},
  author={Johannes Sjöstrand, and Maciej Zworski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203545379333640},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={1},
  pages={135-172},
  year={1993},
}
Johannes Sjöstrand, and Maciej Zworski. The complex scaling method for scattering by strictly convex obstacles. 1993. Vol. 33. In Arkiv for Matematik. pp.135-172. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203545379333640.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved